MAUDE Adverse Event Report: HALYARD HEALTH MIC* GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC* GASTRIC-JEJUNAL FEEDING TUBE KIT - ENDOSCOPIC/RADIOLOGIC PLACEMENT; DH EF BALLOON TUBES PRODUCTS
Model Number 0650-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 27-mar-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported the device was coiled/knotted in the patient's stomach and it was also suspected it may be partially buried in the gastrointestinal tract.This caused immediate cause for concern for the healthcare providers.Additional information received 14-mar-2018 stated all is well.The patient went for a procedure and the tube was knotted but no longer buried.The healthcare providers were able to cut externally and remove the device endoscopically with a snare.The device was replaced with another transgastric jejunal tube.No additional information was provided.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7383253
Report Number9611594-2018-00043
Device Sequence Number16406915
Product Code KNT
UDI-Device Identifier10680651958423
UDI-Public10680651958423
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number0650-18
Device Catalogue Number109584201
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2018
Initial Report FDA Received Date03/29/2018
Patient Sequence Number1